# SDR IPXA12171763

- Difficulty date: February 9, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 11,106 hours, 6,987 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327083800000
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR,  FLOOR PANEL 241TH BROKEN.  FABRICATED NEW FLOOR PANEL 241TH IAW EO NR A300-5320-40552-B.
